# SDR IPXA2024031814313

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 11,341 hours, 1,762 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Handler Error
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FUSELAGE STRUCK BY LOAD CREW, AFT OF MCD. REMOVED FASTENERS COMMON TO DAMAGED AREA CUT OUT AREA OF DAMAGE.
